# SDR MASA20211004460

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: SH670375671
- Part serial: NA
- Condition: None
- Location: Lav Waste Svc Ss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SACRIFICIAL PLATE OF THE LAVATORY WASTE SERVICING SURROUND STRUCTURE WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-51-23, FIGURE 53-51-23-991-802, ITEM 6, EA 81-2021-075.
